Items where Year is 2010

Group by: Creators | Item Type | No Grouping
Number of items: 2.

Hassan, Hossam S. and Ramadan, Khaled T. and Hanna, Sarwat N. (2010) Modeling of Tsunami Generation and Propagation by a Spreading Curvilinear Seismic Faulting in Linearized Shallow-Water Wave Theory. Applied Mathematics, 01 (01). pp. 44-64. ISSN 2152-7385

Savenko, Petro and Tkach, Myroslava (2010) Numerical Approximation of Real Finite Nonnegative Function by the Modulus of Discrete Fourier Transform. Applied Mathematics, 01 (01). pp. 65-75. ISSN 2152-7385

This list was generated on Wed Dec 6 16:54:09 2023 UTC.